# SDR ASAA0580216

- Difficulty date: April 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375903
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING NR 4 SLAT ACCESS CUTOUT RIB CRACKED.  INSTALLED REPAIR DOUBLER PER EA 5740-01447.  (M)
